# SDR C2XA01CL026

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLE FLIGHT 4293, THE CREW REPORTED A BLEED 1 LEAK MESSAGE AFTER TAKEOFF.  THE NR 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED AN O-RING ON THE NR 1 BLEED LINE IN THE CARGO BAY. OPERTIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
